# SDR 070808N408CSI

- Difficulty date: July 8, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N408CS
- Make and model: Cessna 525
- Aircraft serial: 525B0045
- Aircraft time: 2,654 hours, 1,893 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0353
- Condition: Defective
- Location: Cargo Bay
- Part time: 2,654 hours, 1,893 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH INTO BOS, CREW OBSERVED BAGGAGE SMOKE ANNUNCIATION.  CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT, FIRE DEPARTMENT PERSONNEL FOUND NO INDICATION OF SMOKE OR FIRE.  MAINTENANCE PERSONNEL TROUBLESHOT SYSTEM AND REPLACED SUSPECTED DEFECTIVE SMOKE DETECTOR AND TESTED SYSTEM WITH "SMOKE IN A CAN" AND DETERMINED SYSTEM OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (A)
